I’m trying to figure out why my BG has been so high for a couple of days now. I had a cortisone shot Monday, 9/22 to treat my thumb and index finger for trigger finger. I’ve had some bad luck with my pump site (scar tissue) and tubing (bubble spaces) lately too, but I have I have been changing pump sets, reservoirs, sites – everything… this is the only thing I can attribute these highs to. Has anyone else had this problem? If so, how long should I anticipate it?
I have had cortisone in the past–a shot and electrophoresis. Both raised my bg. The shot for about 5 days. The electrophoresis (which I had been told was much milder and wouldn’t get into my blood stream) for about 2 days.
About two weeks ago I had some cortisone shots and my blood sugars were somewhat messed up for about two days. But I am also on some oral prednisone since last year and either i don’t notice what is does or it really doesn’t bother me. I think each person may react differently or it may be the amount of cortisone you receive in the shot. Hopefully after a couple of days your blood sugars will return to their usual status.
Hello! I used to get those cortisone shots in my feet for planter faciltis. Before i had sugery. Yeah! it does effect blood sugars go MAD CRAZY! But they help! at least i do not have to get them any more . So good bye high sugars.
Same here, diabeticidol94. The cortisone shot I had in my foot in July skyrocketed me for four or five days. I had to set my pump on an alternate basal rate schedule for days until I got my first sugar below 100, then I went back to my regular basals.
I had cortisone after big surgery and for 8 days. My BG was very high the second day (near 4,00 g) the 4th day my BG went more normal but still high, more than 2,00 but I wasn’t under Lantus and Apidra.